This megacode scenario and several practice tests are provided for FREE so you can evaluate the quality of this website. You won't find a more organized and complete training program guaranteed. Enroll HERE now, and take the stress out of ACLS!
ACLS Megacode Simulator 1
In this ACLS Megacode scenario, use the appropriate ACLS algorithms to treat the patient. There are 12 questions for this ACLS megacode scenario. Assume the use of biphasic defibrillator in all scenarios.
0 of 12 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz
0 of 12 questions answered correctly
Time has elapsed
You have reached 0 of 0 points, (0)
Earned Points: 0 of 0, (0)
0 Essay(s) Pending (Possible Points: 0)
Question 1 of 12
A 40 year old man arrives at the ER accompanied by his family. He is complaining of palpitations after working outside for several hours. The assessment is as follows:
SKIN: Hydrated, pale, warm and dry
CVS: Strong peripheral pulses and a BP of 125/80
CNS: Fully intact
RESP: RR is 22, no resp. difficulties, lungs CTA
You place o2 at 2L by NC on the patient and start an IV. The monitor shows a narrow complex SVT (160).
What is your next intervention?CorrectIncorrect
Question 2 of 12
You have performed vagal maneuvers. This is what you see on the monitor:
What is your next step?CorrectIncorrect
Question 3 of 12
You give 6mg Adenosine rapid IV push with no effect. 12mg Adenosine rapid IV push is then given. The patient develops severe chest pain. You see a change in the rhythm.
The BP (not obtainable), and weak pulse. The patient also has LOC changes. Your next step should be?
Question 4 of 12
After synchronized cardioversion is unsuccessful, the pt. continues to deteriorate. The patient is now unconscious with pusleless ventricular tachycardia. Below is what you see on the monitor:
What is the first and most important intervention?CorrectIncorrect
Question 5 of 12
You perform defibrillation with 120 J. What is your next intervention?CorrectIncorrect
Question 6 of 12
After completing 5 cycles of CPR, the rhythm is unchanged. You shock a second time with 200 J and resume CPR. While completing the cycle of CPR what else should be done?CorrectIncorrect
Question 7 of 12
You have given the epinephrine and completed the 5 cycles of CPR. A rhythm check reveals no change. You attempt a third defibrillation. What will be your defibrillator setting?
(In all scenarios, assume that the biphasic defibrillator shock setting can be from 50-360 Joules. The shock selection on many biphasic defibrillators can vary.)CorrectIncorrect
Question 8 of 12
The third shock is delivered and you restart CPR (5 cycles). What medication should be given after the 3rd shock during CPR?CorrectIncorrect
Question 9 of 12
What is the correct dosing for amiodarone in the Cardiac Arrest Algorithm?CorrectIncorrect
Question 10 of 12
Lidocaine can be used instead of amiodarone as an antiarrhythmic during cardiac arrest. What is the proper dosing of lidocaine?CorrectIncorrect
Question 11 of 12
You give amiodarone 300 mg (first dose) and finish the cycle of CPR. Upon a rhythm check, you see, the patient has converted to a normal sinus rhythm and has a pulse (ROSC). As you begin the post-arrest phase, the patient has a short run of VT. In light of the continued arrhythmia, you are instructed to start an amiodarone drip for post-resuscitation maintenance therapy. What is maximum cumulative dose for amiodarone in a 24 hour period?CorrectIncorrect
Question 12 of 12
Great Job! You saved the patient He has been stabilized and intubated, but does not respond to verbal commands. He is transported to the hospital’s ICU. Since the patient is not responsive what would be the most important intervention in the post-cardiac arrest phase.CorrectIncorrect